University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Response to letters regarding article, "unexpected effect of proton pump inhibitors: elevation of the cardiovascular risk factor asymmetric dimethylarginine".

Ghebremariam, YT, Lee, JC, LePendu, P, Erlanson, DA, Slaviero, A, Shah, NH, Leiper, JM and Cooke, JP (2014) Response to letters regarding article, "unexpected effect of proton pump inhibitors: elevation of the cardiovascular risk factor asymmetric dimethylarginine". Circulation, 129 (13).

Full text not available from this repository.
Item Type: Article
Authors :
NameEmailORCID
Ghebremariam, YTUNSPECIFIEDUNSPECIFIED
Lee, JCUNSPECIFIEDUNSPECIFIED
LePendu, PUNSPECIFIEDUNSPECIFIED
Erlanson, DAUNSPECIFIEDUNSPECIFIED
Slaviero, Aa.slaviero@surrey.ac.ukUNSPECIFIED
Shah, NHUNSPECIFIEDUNSPECIFIED
Leiper, JMUNSPECIFIEDUNSPECIFIED
Cooke, JPUNSPECIFIEDUNSPECIFIED
Date : 1 April 2014
Identification Number : https://doi.org/10.1161/CIRCULATIONAHA.114.009343
Uncontrolled Keywords : Animals, Arginine, Cardiovascular Diseases, Gastroesophageal Reflux, Humans, Male, Proton Pump Inhibitors
Related URLs :
Depositing User : Symplectic Elements
Date Deposited : 17 May 2017 10:29
Last Modified : 17 May 2017 14:49
URI: http://epubs.surrey.ac.uk/id/eprint/828012

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800